# SDR NACA20040037

- Difficulty date: September 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,090 hours
- Engine: Pwa R2800CB3
- Engine time: 437 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 404481
- Part serial: 5JJH
- Condition: Failed
- Location: Nr 8
- Part time: 437 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO NR 8 CYLINDER DOUBLE SHORTED SECONDARY.  REPLACED NR 3 ENGINE DUE TO CYLINDER FAILURE AND METAL CONTAMINATION..
